# SDR A6WA201140598

- Difficulty date: July 5, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,606 hours, 23,418 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE INFLIGHT, CW QRH MESSAGE PERSISTS.  C/W FIM RESET PROCEDURE, MESSAGE CLEARED.  C/W OPS CHECK IAW AMM 30-01-01.  OPS CHECKS GOOD.
